MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2

MEDACTA INTERNATIONAL SA AMISTEM H FEMORAL STEMS; AMISTEM-H STD. SIZE 2
Model Number 01.18.132
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 march 2026: stem: amistem h 01.18.132 amistem-h std.Size 2 lot 152131: (b)(4) items manufactured and released on 16-jul-2015.Expiration date: 2020-jun-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported event since the batch release (one of these two similar events concerns the same patient, the other side of the hip).Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.
 
Event or Problem Description
Revision surgery due to stem loosening at about 10 years and 3 months post primary.The patient had a primary surgery in germany on both the hip and the contralateral hip was already revised in (b)(6) 2025 for stem loosening.
 
Additional Manufacturer Narrative
Follow up 1: device received on 18 march 2026.Visual inspection performed by medacta hip r&d project manager: during the analysis, it is evaluated that the explanted stem body does not present signs of coating residuals.The absence of ha on the stem body can indicate that metabolic activity was taking place and that, presumably, adequate bone contact was achieved at the time of surgery.Some signs of minor damage and scratches are present on the neck of the explanted stem, which is likely due to the revision surgery and not relevant to the reported issue.One deep sign of surface damage is present on the neck part located in the middle of its radius: it is reasonable to assume that also this sign is related to the revision surgery.Based on the analysis completed and information available, it is not possible to identify a root cause of the stem loosening reported.Conclusion: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
AMISTEM H FEMORAL STEMS
Common Device Name
AMISTEM-H STD. SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24603551
Report Number3005180920-2026-00228
Device Sequence Number8366603
Product Code LZO
UDI-Device Identifier07630030804083
UDI-Public07630030804083
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number01.18.132
Device Lot Number152131
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale